# SDR TRAX200800895

- Difficulty date: July 8, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N634AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 370
- Aircraft time: 32,080 hours, 35,905 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Pin
- Condition: Missing
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR MISSING RED PIN ON LT DOOR  INSTALLED NEW COCKPIT DOOR PIN. OPS CK GOOD. REF CMM 25-13-14 (B)
